Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (6): 7-20.doi: 10.3969/j.issn.1000-5641.2019.06.002

• Mathematics • Previous Articles     Next Articles

Identities generated from the genus theory of real quadratic fields

SHEN Li-chien   

  1. Department of Mathematics, University of Florida, Gainesville FL 32611-8105, USA
  • Received:2018-10-26 Online:2019-11-25 Published:2019-11-26

Abstract: Applying the genus theory of Gauss on the real quadratic fields, we derive identities involving quadratic forms and genus characters.

Key words: genus theory, Kronecker symbol, Lambert series, Mellin transform, real quadratic field

CLC Number: